# SDR GTIA020581

- Difficulty date: May 30, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4034237915
- Part serial: 87071745
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 259 - FOUND AUTO PILOT FAILED ON DESCENT A/P TRIM LIGHT WAS ON.  A/P FAILED TO CAPTURE ALT ON DESCENT USING NR 1 A/P.  REMOVED AND REPLACED ELEVATOR SERVO DRIVE ASSY RTS CHECK RAN, OPS CHECK NORMAL.  (M)
